# SDR TWAA0004603

- Difficulty date: March 22, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 10,619 hours, 3,644 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 59128
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS IN THE FORWARD CABIN WERE INOPERATIVE.  REPAIRED THE JUMPER WIRE FOR THE LIGHT STRIP AT THE LAVATORY.  CHECK-C 11-20-98 LAX.
